Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Eigenfunctions of the Weil Representation of Unitary Groups of One Variable

Tonghai Yang
Transactions of the American Mathematical Society
Vol. 350, No. 6 (Jun., 1998), pp. 2393-2407
Stable URL: http://www.jstor.org/stable/117572
Page Count: 15
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Eigenfunctions of the Weil Representation of Unitary Groups of One Variable
Preview not available

Abstract

In this paper, we construct explicit eigenfunctions of the local Weil representation on unitary groups of one variable in the p-adic case when p is odd. The idea is to use the lattice model, and the results will be used to compute special values of certain Hecke L-functions in separate papers. We also recover Moen's results on when a local theta lifting from U(1) to itself does not vanish.

Page Thumbnails

  • Thumbnail: Page 
2393
    2393
  • Thumbnail: Page 
2394
    2394
  • Thumbnail: Page 
2395
    2395
  • Thumbnail: Page 
2396
    2396
  • Thumbnail: Page 
2397
    2397
  • Thumbnail: Page 
2398
    2398
  • Thumbnail: Page 
2399
    2399
  • Thumbnail: Page 
2400
    2400
  • Thumbnail: Page 
2401
    2401
  • Thumbnail: Page 
2402
    2402
  • Thumbnail: Page 
2403
    2403
  • Thumbnail: Page 
2404
    2404
  • Thumbnail: Page 
2405
    2405
  • Thumbnail: Page 
2406
    2406
  • Thumbnail: Page 
2407
    2407